L’objet de cet article est de calculer la cohomologie et la K-théorie équivariantes des variétés de Bott-Samelson (théorèmes 3.3 et 4.3) et d’en déduire des résultats sur les variétés de drapeaux des groupes de Kac-Moody. Dans la section 3, on retrouve la formule de restriction aux points fixes de la base
The aim of this text is to compute the equivariant cohomology and K-theory of Bott-Samelson varieties (theorem 3.3 and 4.3) and to deduce results about flag varieties of Kac-Moody groups. In section 3, we give a new proof of the formula for the restriction to fixed points of the basis
Mot clés : K-théorie, cohomologie équivariante
Keywords: K-theory, equivariant cohomology
@article{BSMF_2004__132_4_569_0, author = {Willems, Matthieu}, title = {Cohomologie et {K-th\'eorie} \'equivariantes des~vari\'et\'es de {Bott-Samelson} et des vari\'et\'es de drapeaux}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {569--589}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {132}, number = {4}, year = {2004}, doi = {10.24033/bsmf.2474}, mrnumber = {2131904}, zbl = {1087.19004}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/bsmf.2474/} }
TY - JOUR AU - Willems, Matthieu TI - Cohomologie et K-théorie équivariantes des variétés de Bott-Samelson et des variétés de drapeaux JO - Bulletin de la Société Mathématique de France PY - 2004 SP - 569 EP - 589 VL - 132 IS - 4 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.2474/ DO - 10.24033/bsmf.2474 LA - fr ID - BSMF_2004__132_4_569_0 ER -
%0 Journal Article %A Willems, Matthieu %T Cohomologie et K-théorie équivariantes des variétés de Bott-Samelson et des variétés de drapeaux %J Bulletin de la Société Mathématique de France %D 2004 %P 569-589 %V 132 %N 4 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.2474/ %R 10.24033/bsmf.2474 %G fr %F BSMF_2004__132_4_569_0
Willems, Matthieu. Cohomologie et K-théorie équivariantes des variétés de Bott-Samelson et des variétés de drapeaux. Bulletin de la Société Mathématique de France, Tome 132 (2004) no. 4, pp. 569-589. doi : 10.24033/bsmf.2474. https://www.numdam.org/articles/10.24033/bsmf.2474/
[1] « Cohomologie T-équivariante de la variété de drapeaux d'un groupe de Kac-Moody », Bull. Soc. Math. France 117 (1989), p. 129-165. | Numdam | MR | Zbl
-[2] « A Lefschetz fixed-point formula for elliptic complexes I », Ann. of Math. 86 (1967), p. 347-407. | MR | Zbl
& -[3] « Classes caractéristiques équivariantes. Formules de localisation en cohomologie équivariante », C.R. Acad. Sci. Paris 295 (1982), p. 539-541. | MR | Zbl
& -[4] « Kostant polynomials and the cohomology of G/B », Duke Math. J. 96 (1999), p. 205-224. | MR | Zbl
-[5] « Applications of the theory of Morse to symmetric spaces », Amer. J. Math. 70 (1958), p. 964-1028. | MR | Zbl
& -[6] Groupes et algèbres de Lie, chap. 4-6, Hermann, Paris, 1968. | MR | Zbl
-[7] Representation Theory and Complex Geometry, Birkhäuser, 1997. | MR | Zbl
& -[8] « Universal exponential solution of the Yang-Baxter equation », Lett. Math. Phys. 37 (1996), p. 273-284. | MR | Zbl
& -[9] « Equivariant K-theory and Schubert varieties », Preprint, 2002.
-[10] « On cycles in flag manifolds », Math. Scand. 33 (1973), p. 269-274. | MR | Zbl
-[11] Infinite dimensional Lie algebras, Cambridge University Press, 1985. | MR | Zbl
-[12] « Regular functions on certain infinite dimensional groups », Arithmetic and Geometry-II, Birkhäuser, 1983, p. 141-166. | MR | Zbl
& -[13] « T-equivariant K-theory of generalized flag varieties », J. Diff. Geom. 32 (1990), p. 549-603. | MR | Zbl
& -[14] « The nil-Hecke ring and singularities of Schubert varieties », Invent. Math. 123 (1996), p. 471-506. | MR | Zbl
-[15] -, Kac Moody Groups, their Flag Varieties and Representation Theory, Progress in Mathematics, vol. 204, Birkhäuser, 2002. | MR | Zbl
[16] « Flag varieties and the Yang-Baxter equation », Lett. Math. Phys. 40 (1997), p. 75-90. | MR | Zbl
, & -- A Gröbner basis for Kazhdan-Lusztig ideals of the flag variety of affine type A, Advances in Mathematics, Volume 448 (2024), p. 109703 | DOI:10.1016/j.aim.2024.109703
- Gröbner bases, symmetric matrices, and type C Kazhdan–Lusztig varieties, Journal of the London Mathematical Society, Volume 109 (2024) no. 2 | DOI:10.1112/jlms.12856
- Equivariant K
‐theory of flag Bott manifolds of general Lie type, Mathematische Nachrichten, Volume 297 (2024) no. 7, p. 2786 | DOI:10.1002/mana.202300423 - Localized operations on T-equivariant oriented cohomology of projective homogeneous varieties, Journal of Pure and Applied Algebra, Volume 226 (2022) no. 3, p. 106856 | DOI:10.1016/j.jpaa.2021.106856
- Poset pinball, GKM-compatible subspaces, and Hessenberg varieties, Journal of the Mathematical Society of Japan, Volume 69 (2017) no. 3 | DOI:10.2969/jmsj/06930945
- Littlewood–Richardson coefficients for reflection groups, Advances in Mathematics, Volume 284 (2015), p. 54 | DOI:10.1016/j.aim.2015.07.017
- K-theory Schubert calculus of the affine Grassmannian, Compositio Mathematica, Volume 146 (2010) no. 4, p. 811 | DOI:10.1112/s0010437x09004539
- A Chevalley formula in equivariant K-theory, Journal of Algebra, Volume 308 (2007) no. 2, p. 764 | DOI:10.1016/j.jalgebra.2006.07.031
- K-théorie équivariante des tours de Bott. Application à la structure multiplicative de la K-théorie équivariante des variétés de drapeaux, Duke Mathematical Journal, Volume 132 (2006) no. 2 | DOI:10.1215/s0012-7094-06-13223-4
- Lectures on the Geometry of Flag Varieties, Topics in Cohomological Studies of Algebraic Varieties (2005), p. 33 | DOI:10.1007/3-7643-7342-3_2
Cité par 10 documents. Sources : Crossref